# SDR IPXA2020072458156

- Difficulty date: July 6, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2216101503
- Part serial: 527
- Condition: Damaged
- Location: Nr 3 Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#3 ENGINE NOSE COWL L/E SKIN HAS A DRILL START AT 6:00 POS.REPAIRED DAMAGED #3 ENGINE NOSE COWL L/E SKIN AT 6:00 POS IAW MD-11 SRM 54-15-02 REPAIR 1. (MINOR)
